Broken-cycle-free subgraphs and the log-concavity conjecture for chromatic polynomials.
Experimental mathematics, Tome 15 (2006) no. 3, pp. 343-353
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{EXMA_2006__15_3_223876,
author = {Lundow, P.H. and Markstr\"om, K.},
title = {Broken-cycle-free subgraphs and the log-concavity conjecture for chromatic polynomials.},
journal = {Experimental mathematics},
pages = {343--353},
year = {2006},
volume = {15},
number = {3},
zbl = {1120.05032},
language = {en},
url = {http://geodesic.mathdoc.fr/item/EXMA_2006__15_3_223876/}
}
TY - JOUR AU - Lundow, P.H. AU - Markström, K. TI - Broken-cycle-free subgraphs and the log-concavity conjecture for chromatic polynomials. JO - Experimental mathematics PY - 2006 SP - 343 EP - 353 VL - 15 IS - 3 UR - http://geodesic.mathdoc.fr/item/EXMA_2006__15_3_223876/ LA - en ID - EXMA_2006__15_3_223876 ER -
Lundow, P.H.; Markström, K. Broken-cycle-free subgraphs and the log-concavity conjecture for chromatic polynomials.. Experimental mathematics, Tome 15 (2006) no. 3, pp. 343-353. http://geodesic.mathdoc.fr/item/EXMA_2006__15_3_223876/